# SDR CALA2014060991241

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 53,465 hours, 13,008 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOPERATIVE AT SEAT 36AB.  REPAIRED CONNECTOR AT SEAT 36AB IAW BSWPM 20-60-00 & OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
